# SDR C1HA200478001

- Difficulty date: February 9, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 40TP135
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INBOARD TRAILING EDGE FLAPS WOULD NOT EXTEND HYDROLICLY OR ELECTRICALLY ON LANDING.  FOUND INBOARD ALTERNATE FLAP MOTOR BINDING INSTALLED SERVICEABLE ALTERNATE FLAP MOTOR REF MM 27-51-141 PG 401-402.  OPS CHECKED GOOD.
